Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 29 April 2016

Estimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring Scheme

Montaser M. Amein1

Journal of Mathematics and Statistics, Volume 12, Issue 2, pp. 119–126 · doi.org/10.3844/jmssp.2016.119.126

7,306 accesses4,211 downloads7 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, the Maximum Likelihood Estimation (MLE) and Bayes estimation are exploited to make interval estimation based on adaptive progressive Type-II censoring for the Burr Type-XII distribution. Explicit form for the parameters of Bayes estimator doesn’t exist, so, Markov Chain Monte Carlo (MCMC) method is used as approximation to find posterior mean under squared error loss function. Real data set are presented to illustrate the methods of inference.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Amein, M. M. (2016). Estimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring Scheme. Journal of Mathematics and Statistics, 12(2), 119–126. https://doi.org/10.3844/jmssp.2016.119.126

Licence
CC BY 3.0
Issue
Volume 12, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Estimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring SchemeJournal of Mathematics and Statistics · Volume 12, Issue 2 · pp. 119–126 · CC BY 3.0Download